MAUDE Adverse Event Report: NINGBO HSCC MEDICAL TECHNOLOGY CO. LTD. DYNAREX CORPORATION; 34513 PRESSURE LINE ADAPTER

NINGBO HSCC MEDICAL TECHNOLOGY CO. LTD. DYNAREX CORPORATION; 34513 PRESSURE LINE ADAPTER
Model Number 34513
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
First event 19-dec-2025 in the initial incident, the patient was on a tracheostomy collar and had been placed on a new airway care setup, which included the pressure line adapter.After being placed on this setup, he patients's oxygen saturation levels declined.Although the patient is normally off the ventilator, the desaturation required placement on a ventilator for approximately twelve hours.Second event 17-feb-2026 a second occurence was identified this week, the same patient was involved.A respiratory therapist noted back pressure on the humidifier, and the water bottle was expanding.This prompted further investigation, which revealed an occluded adaptor.The report issue involves the elbow of the adaptor.At this location, plastic material was found fully occluding the turn within the adaptor.Note: dynarex was not contacted about the first event and was not aware of it until the second event was reported to our attention.Incident location: (b)(6).Contact: (b)(6).

Brand Name
DYNAREX CORPORATION
Common Device Name
34513 PRESSURE LINE ADAPTER
Manufacturer (Section D)
NINGBO HSCC MEDICAL TECHNOLOGY CO. LTD.
56 luoming south road,
guanhaiwei town, cixi ningbo zhejiang cn 31531 6
CH  315316
MDR Report Key25360209
Report Number2431014-2026-00001
Device Sequence Number10650464
Product Code BYX
UDI-Device Identifier00840117340305
UDI-Public00840117340305
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
Report Date (Section F) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34513
Device Catalogue Number34513
Device Lot Number51176
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2026
Device Age2 YR
Event Location Nursing Home
Date Report to Manufacturer03/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight190 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American
Date Report Sent to FDA03/17/2026